# SDR 2005UALA00721

- Difficulty date: July 27, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 36,438 hours, 6,945 cycles
- Engine: Pwa PW4077
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INSIDE PNL 444DL, CENTER LOWER FRAME IS CRACKED.  PYLON FITTING WAS REPLACED DUE TO A STRESS RELATED CRACK.
